# SDR C2XA03CL147

- Difficulty date: August 17, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE NR 1 EMERGENCY LIGHT WAS INOPERATIVE ON WING TO FUSELAGE PANEL.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT HOUSING ASSEMBLY IAW 33-51-10.OPERATIONAL CHECKS WERE GOOD.
